# SDR COEA201904168913

- Difficulty date: February 26, 2019
- Submitted: April 16, 2019
- Operation: Air carrier
- Aircraft: N913FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 250
- Aircraft time: 27,565 hours, 36,289 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: S53575101215
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 12 POST HEAVY CHECK INSPECTION,  R/H FORWARD LOWER SIDE BOX SPLICE CHANNEL HAS LEVEL 2 CORROSION AT MLG ACTUATOR FITTING LOWER FORWARD BOLT HOLE.  REPLACED CHANNEL SPLICE WITH A NEW PART.
